CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

A Skoda-type Integrability theorem for singular Monge-Ampère measures

Lucas Kaufmann Sacchetto (Institutionen för matematiska vetenskaper, Algebra och geometri)
The Michigan mathematical journal (0026-2285). Vol. 66 (2017), 3, p. 581-594.
[Artikel, refereegranskad vetenskaplig]

Let φ be a plurisubharmonic function defined on an open subset of Cn. We give a sufficient condition for the local integrability of e -φ with respect to a Monge-Ampère measure with Höldercontinuous potential μ = (ddcu)n. This condition is expressed in terms of the Lelong numbers of φ and the Hölder exponent of u.

Denna post skapades 2017-10-02. Senast ändrad 2017-11-08.
CPL Pubid: 252197


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, Algebra och geometriInstitutionen för matematiska vetenskaper, Algebra och geometri (GU)


Algebra och geometri

Chalmers infrastruktur